# SDR SWAA2012100808307

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 27,127 hours, 15,661 cycles
- Engine: Ge CFM567B24
- Engine time: 27,128 hours, 15,661 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 893194
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/ DECLARED EMERGENCY.  ON DESCENT, THE CREW FELT AND NOTICED HIGH VIBRATION ON ENGINE NR 1 WITHIN 5 MINUTES THE ENGINE SEIZED AND ROLLED BACK.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
